Open Access
Translator Disclaimer
July 2018 Polynomial argument for $q$-binomial cubic sums*
Xiaoyuan Wang, Wenchang Chu
Hiroshima Math. J. 48(2): 189-202 (July 2018). DOI: 10.32917/hmj/1533088834

Abstract

By means of the polynomial argument, a class of cubic sums of $q$-binomial coefficients are evaluated in closed forms.

Citation

Download Citation

Xiaoyuan Wang. Wenchang Chu. "Polynomial argument for $q$-binomial cubic sums*." Hiroshima Math. J. 48 (2) 189 - 202, July 2018. https://doi.org/10.32917/hmj/1533088834

Information

Received: 2 July 2017; Revised: 28 December 2017; Published: July 2018
First available in Project Euclid: 1 August 2018

zbMATH: 06965541
MathSciNet: MR3835557
Digital Object Identifier: 10.32917/hmj/1533088834

Subjects:
Primary: 05A30
Secondary: 33C20

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.48 • No. 2 • July 2018
Back to Top